# SDR DALA2022121908228

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 55,528 hours, 28,240 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: Illuminated
- Location: Brake Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO, REJECTED TAKE OFF, DUE TO HOT BRAKE WARNING.  FLIGHT CREW REPORTED LT BRAKES AT 300 DEG AND RT BRAKES AT 60 DEG.  NO TROUBLE FOUND. AIRCRAFT RETURNED TO SERVICE.
